Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why I am feeling tired, dizziness, lower back pain(both sides), frequent urination?

feeling tired, dizziness, lower back pain(both sides), frequent urination, not concentrating, fever(the body t ) hi, i was wondering what may cause being tired ,dizziness, lower back pain(both sides), frequent urination (i had 2 very strange weeks of these so i stoped taking water if i dont have a chance to be around a WC facility...), and it seems like i am not concentrating as i usually do and i feel like i am having a fever or a temperature. What can it be? will be very grateful for your answer, thank you.
Asked On : Tue, 4 Jan 2011
Answers:  6 Views:  8666
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, you have not mentioned your age and gender, so i will try and hazard a guess
(your Diagnosis not your age) Increased frequency of Urine discharge with lower
back pain in the young mostly are due to Urinary Tract Infection, if above 35 years of age
then it can be secondary onset of Diabetes. I would advise you for a Urine Analysis first
and go from there. it is a simple non invasive quick and cheap.
Answered: Tue, 4 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Thank you Dr Ajay Singh. sorry i have forgotten to mentioned gender and age.
I am a female of 33 years old.

I had for about 1-2 weeks of friquent urine discharge however i do have dull ache in the lower back for about 3ish weeks and i also feel my waist is slightly bigger than normal...for a moment i thought they were a pregnancy symptoms but it seems i was wrong
I will go and see my GP tomorrow. thank you again
Answered: Tue, 4 Jan 2011
  Anonymous's Response
Hi, I had my tests done (2times) and there have been no any infections found.

I am still feeling tired, dizzy, sleepy (but can feel an insomnia), still having headaches, dull pain in my pelvic, but have been craving for milk (for some reasons other food - not like me at all) fro other 1.5 weeks. Did ClearBlue test and it was "+" but blood test was negative.

My periods are 2 days late and they look pink with clots - i am totaly confused.
Answered: Sat, 15 Jan 2011
General & Family Physician Dr. Ajay Singh's  Response
Hi, welcome back, Clear Blue test + with sudden change in food likings with irritability
tiredness dizziness and late periods points towards pregnancy, i am not sure what
blood test came out negative, i have had patients who had Urine pregnancy test
negative tested 5-6 times and they were pregnant, i would advise you to go see
a competent Obs & Gynae.

Answered: Sat, 15 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Dear Dr. Ajay Singh, thank you so much for all your answers and advices.
Unfortunately, I am now bleeding- it could be my delayed periods :( or ...
Answered: Sat, 15 Jan 2011
  Anonymous's Response
Dear Dr. Ajay Singh, thank you for answers and advices, which were very helpful.
Unfortunately, quiet heavy bleeding has started :( after 2 days of delays, ...all headache, fatigue and pelvic pain are still present. But this bleeding could be periods.
May I ask you , if any of your patients have ever had a havy bleeding but didn't have a miscarriage?
Thank you,
Answered: Sun, 16 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor